# SDR CA001229003

- Difficulty date: November 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 6,556 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 5499202
- Condition: Cracked
- Location: Elevator
- Component: Bracket, Piper, PA31T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION CRACKS WERE FOUND ON THE BRACKET BALANCE WEIGHT ATTACHMENT. THESE CRACKS WERE LOCATED AT THE TOP AND BOTTOM ALONG THE BEND LINE.
